Welcome. I am sorry to hear about your headaches.
There are multiple reasons that one can get a headache. It sounds like they have r/o (ruled out) a sinus or allergy causation. It's important to find the reason(s) you are having headaches instead of just medicating them - not that I don't think you should have pain relief in the meantime.
Migraines don't always come with blurry vision. I've had several migraines and my vision was fine. SX (Symptoms) can vary, sometimes depending on the cause and the person. My migraines bring on nausea and vomiting, which makes it worse. I am also light sensitive - but no blurriness. So you may be having migraines.
Have you consulted a physician that specializes in the treatment of headaches? If not I would do so. Request a referral.
If Tramadol is effective in reducing your headaches than I would certainly discuss that with your medical provider. They have made such advances in the treatment of migraines and headaches that I am sure they are better drugs to treat them. I'm sorry that my knowledge is not more current on the subject.
We do have a Migraine and Headache Forum. I think the members there may be more helpful than what I have offered. You deserve better suggestions than I can offer. Please don't think that you are not welcome here, you certainly are. I just think you may find additional, more helpful suggestion. Here's the link:
Please let us know how you are doing. I'll look forward to hearing from you.